Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 117, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 11:45 PM CDT for 4 counties in Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 60 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 17, 2017, 12:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:53 PM CDT | TSTM WND DMG | 3 Se Cummings, KS | 6+ INCH TREE LIMBS DOWN. |
| Jun 17, 12:06 AM CDT | TSTM WND GST 60 | 4 W Jarbalo, KS | |
| Jun 17, 12:13 AM CDT | TSTM WND GST 58 | Lansing, KS | 55 TO 60 MPH. |
| Jun 17, 12:13 AM CDT | TSTM WND GST 58 | Lansing, KS | 55 TO 60 MPH. |
| Jun 17, 12:13 AM CDT | TSTM WND GST 58 | Leavenworth, KS | 55 TO 60 MPH. |
| Jun 17, 12:16 AM CDT | TSTM WND DMG | 1 E Basehor, KS | POWER LINES DOWN JUST EAST OF BASEHOR. |
| Jun 17, 12:16 AM CDT | TSTM WND DMG | Basehor, KS | POWER LINES DOWN JUST EAST OF BASEHOR. |
| Jun 17, 12:18 AM CDT | TSTM WND DMG | 2 N Fairmount, KS | POWER LINES DOWN. |
| Jun 17, 12:18 AM CDT | TSTM WND DMG | 2 Nnw Fairmount, KS | POWER LINES DOWN. |
| Jun 17, 12:21 AM CDT | TSTM WND GST 70 | 2 E Fairmount, KS | |
| Jun 17, 12:21 AM CDT | TSTM WND GST 70 | 2 Ene Fairmount, KS | |
| Jun 17, 12:21 AM CDT | TSTM WND GST 81 | 1 Nnw Maywood, KS | VIA TWITTER...CONSIDERABLE TREE DAMAGE. |
| Jun 17, 12:21 AM CDT | TSTM WND GST 81 | 6 N Edwardsville, KS | VIA TWITTER...CONSIDERABLE TREE DAMAGE |
| Jun 17, 12:23 AM CDT | TSTM WND GST 80 | 2 Sw Maywood, KS | AT THE HOLLYWOOD CASINO. |
| Jun 17, 12:23 AM CDT | TSTM WND GST 80 | 5 Ne Bonner Springs, KS | AT THE HOLLYWOOD CASINO |
| Jun 17, 12:24 AM CDT | TSTM WND GST 64 | 1 Ssw Kansas City Intl, MO | MCI REPORTED 55 KNOTS. |
| Jun 17, 12:24 AM CDT | TSTM WND GST 64 | Kansas City Intl Arpt, MO | MCI REPORTED 55 KNOTS. |
| Jun 17, 12:25 AM CDT | TSTM WND GST 70 | 4 N De Soto, KS | 166TH ST. AND STILLWELL RD. |
| Jun 17, 12:28 AM CDT | TSTM WND GST 65 | 3 Ne Linwood, KS | 60 TO 70 MPH WINDS AT K-32 AND CANTRELL RD. |
| Jun 17, 12:29 AM CDT | TSTM WND GST 60 | Lansing, KS | |
| Jun 17, 12:30 AM CDT | TSTM WND GST 65 | 1 Ssw Kansas City Intl, MO | MCI REPORTED 56 KNOTS. |
| Jun 17, 12:30 AM CDT | TSTM WND GST 65 | Kansas City Intl Arpt, MO | MCI REPORTED 56 KNOTS. |
| Jun 17, 12:35 AM CDT | TSTM WND DMG | Westwood Hills, KS | LARGE TREE LIMB FELL ONTO CAR DAMAGING THE CAR ON 49TH BETWEEN BOOTH AND ADAMS. TIME ESTIMATED FROM RADAR. |
| Jun 17, 12:40 AM CDT | TSTM WND GST 60 | 3 S Overland Park, KS | NEAR METCALF AVE. AND I-435. |
| Jun 17, 12:40 AM CDT | TSTM WND GST 60 | 4 S Overland Park, KS | NEAR METCALF AVE. AND I-435. |
| Jun 17, 12:44 AM CDT | TSTM WND GST 60 | 3 Se Lake Quivira, KS | VIA TWITTER. |
| Jun 17, 12:44 AM CDT | TSTM WND GST 60 | 5 Se Edwardsville, KS | VIA TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3990 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 23.8
The text
As transmitted.
827
WUUS53 KEAX 170445
SVREAX
KSC005-091-103-209-MOC047-095-165-170545-
/O.NEW.KEAX.SV.W.0117.170617T0445Z-170617T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1145 PM CDT FRI JUN 16 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Leavenworth County in northeastern Kansas...
Johnson County in east central Kansas...
Southern Atchison County in northeastern Kansas...
Southwestern Clay County in west central Missouri...
Platte County in west central Missouri...
Northern Jackson County in west central Missouri...
* Until 1245 AM CDT
* At 1144 PM CDT, severe thunderstorms were located along a line
extending from near Nortonville to near Weston, moving southeast at
40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Liberty, Gladstone, Prairie Village, Gardner, Grain Valley,
Lansing, Atchison, Merriam and Mission.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9550 3954 9511 3954 9501 3904 9415
3878 9503 3898 9506 3899 9507 3898 9509
3896 9508 3898 9516 3896 9517 3897 9519
3942 9518 3942 9549
TIME...MOT...LOC 0444Z 318DEG 36KT 3936 9535 3946 9495
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel2 follow-up statements
381
WWUS53 KEAX 170507
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1207 AM CDT SAT JUN 17 2017
KSC005-170517-
/O.CAN.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Atchison KS-
1207 AM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ATCHISON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 400 AM CDT for
northeastern and east central Kansas...and west central Missouri.
LAT...LON 3942 9518 3942 9496 3904 9415 3878 9503
3898 9506 3899 9507 3898 9509 3896 9508
3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0507Z 307DEG 31KT 3916 9504 3936 9491
$$
KSC091-103-209-MOC047-095-165-170545-
/O.CON.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
1207 AM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WYANDOTTE...LEAVENWORTH...JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHERN JACKSON COUNTIES...
At 1207 AM CDT, severe thunderstorms were located along a line
extending from near Tonganoxie to near Leavenworth, moving southeast
at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Gladstone, Prairie Village, Gardner, Grain Valley, Lansing, Merriam,
Mission, Bonner Springs and De Soto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3942 9518 3942 9496 3904 9415 3878 9503
3898 9506 3899 9507 3898 9509 3896 9508
3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0507Z 307DEG 31KT 3916 9504 3936 9491
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel446
WWUS53 KEAX 170527
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1227 AM CDT SAT JUN 17 2017
KSC091-103-209-MOC047-095-165-170545-
/O.CON.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
1227 AM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WYANDOTTE...LEAVENWORTH...JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHERN JACKSON COUNTIES...
At 1224 AM CDT, a severe thunderstorm was located over Kansas City,
or near Lake Quivira, moving southeast at 60 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Gladstone, Prairie Village, Gardner, Grain Valley, Lansing, Merriam,
Mission, Bonner Springs and De Soto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing destructive winds. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3924 9518 3928 9489 3904 9415 3878 9503
3898 9506 3899 9507 3898 9509 3896 9508
3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0524Z 307DEG 53KT 3910 9475
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jun 16, 6:52 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017
.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017
A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.
By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.
Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.
&&
.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017
VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
103>105.
MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
028>031-037>039-043>046-053-054.
&&
Discussion...Welsh
Aviation...CutterHazardous weather outlook, Jun 16, 3:57 AM CDT, 19 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 357 AM CDT Fri Jun 16 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-170900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 357 AM CDT Fri Jun 16 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected late this afternoon and evening across much of northeastern Kansas and northwest Missouri. Large hail and damaging winds will be the primary threats with this activity. The strongest activity is expected along and north of the highway 36 corridor. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will also be possible Saturday afternoon and evening, with large hail and damaging winds again remaining the primary concerns. Dangerously hot and humid conditions will lead to heat indices as high as 104 to 109 degrees Saturday afternoon. Caution should be taken by those with planned outdoor activities. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 16, 11:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST 4 W TURNEY 39.65N 94.40W
06/16/2017 E68 MPH CLINTON MO AMATEUR RADIO
EST. 65 TO 70 MPH WINDS.
&&
LGLocal storm report, Jun 16, 11:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND GST 3 E TURNEY 39.63N 94.26W
06/16/2017 E65 MPH CLINTON MO AMATEUR RADIO
&&
LGLocal storm report, Jun 16, 11:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND GST LANCASTER 39.57N 95.30W
06/16/2017 M83 MPH ATCHISON KS TRAINED SPOTTER
VIA EM.
&&
LGLocal storm report, Jun 16, 11:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 7 W UNIONVILLE 40.48N 93.14W
06/16/2017 E55 MPH PUTNAM MO 911 CALL CENTER
NO DAMAGE
&&
LAFLINLocal storm report, Jun 16, 11:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND DMG 3 WSW ATCHISON 39.54N 95.16W
06/16/2017 ATCHISON KS EMERGENCY MNGR
TREES UPROOTED AT 274TH AND PHILLIPS RDS.
&&
LGLocal storm report, Jun 16, 11:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG 5 N PLATTSBURG 39.63N 94.46W
06/16/2017 CLINTON MO LAW ENFORCEMENT
REPORTED DAMAGE TO A HOUSE NEAR NW 296TH ST.
AND NW HWY Y.
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 46 min |
| Jun 16, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Wyandotte | 49 min |
| Jun 16, 11:04 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth, Wyandotte | 41 min |
| Jun 16, 11:05 PM CDT | Tornado Warning | EAX | Atchison, Doniphan | 25 min |
| Jun 17, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 47 min |
| Jun 17, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 50 min |
| Jun 17, 2:27 AM CDT | Special Weather Statement | EAX | Linn | 33 min |
| Jun 17, 2:47 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 28 min |
| Jun 17, 2:49 AM CDT | Excessive Heat Warning | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 13 hr |
| Jun 17, 5:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 40 min |
| Jun 17, 6:10 AM CDT | Special Weather Statement | EAX | Johnson | 35 min |
| Jun 17, 6:25 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 35 min |
| Jun 17, 6:41 AM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jun 17, 6:56 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 34 min |
| Jun 17, 7:07 AM CDT | Special Weather Statement | EAX | Linn | 23 min |
| Jun 17, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Miami | 26 min |
| Jun 17, 3:55 PM CDT | Heat Advisory | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 3 hr |
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 39 min |
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 48 min |
| Jun 16, 9:35 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 11 min |
| Jun 16, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Harrison, Nodaway, Worth | 49 min |
| Jun 16, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more | 38 min |
| Jun 16, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more | 61 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Macon | 42 min |
| Jun 16, 11:38 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Clay, Jackson, Lafayette, Ray, Saline | 33 min |
| Jun 17, 1:54 AM CDT | Special Weather Statement | EAX | Bates, Henry, Pettis | 51 min |
| Jun 17, 2:00 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 32 min |
| Jun 17, 5:01 AM CDT | River Flood Warning | EAX | Atchison, Holt | 29 hr |
| Jun 17, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 45 min |
| Jun 17, 6:42 PM CDT | Tornado Warning | EAX | Schuyler | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.